# SDR CALA2022010500021

- Difficulty date: January 3, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 78,406 hours, 9,162 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Elevator
- Part number: 183W006112
- Condition: Dented
- Location: Rh Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR UPPER SURFACE FOUND HAS MULTIPLE DENTS REF HAECO NON-ROUTINE NO.9470106 - ORIGINATED BY EMP V923294. PERFORMED BY EMP V923294,RH ELEVATOR UPPER SURFACE MULTIPLE DENTS REPAIRED AS PER SRM 55-20-01-2R-1 REPAIR 1 TABLE 201 PARA 4D AND SRM 51-70-04-2R-2 REPAIR 2 REV.87. RII BY V903313. REWORK MOMENT CALCULATED AS +5.76 IN-LB. REWORK MOMENT DATA ENTERED ONTO AL FOIL MARKER AS REQUIRED PER SRM 51-60-00 BY V903359 AND INSP TA784. ADD EMP:TA 784
